# SDR AWKA7190415

- Difficulty date: April 10, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N719XJ
- Make and model: Cessna 750
- Aircraft serial: 7500179
- Aircraft time: 7,764 hours, 4,191 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99145513
- Part serial: 0057
- Condition: Failed
- Location: Cockpit
- Part time: 7,764 hours, 4,191 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THEY FOLLOWED THE BEFORE LANDING CHECKLIST & CONFIRMED ALL INDICATIONS OF LG DOWN & LOCKED.  THE MAIN GEAR TOUCHED DOWN, SPEED BRAKES WERE DEPLOYED & THE NOSE GEAR CONTACTED THE RUNWAY.  THE NOSE CONTINUED LOWERING TO THE RUNWAY SURFACE AS THE GEAR HANDLE MOVED UN-COMMANDED BACK TO THE UP POSITION.  THE NOSE GEAR COLLAPSED & RETRACTED, THE GEAR UNSAFE WARNINGS WERE PRESENT, RED UNSAFE LIGHT & WARNING HORN WERE ACTIVE.  AN INVESTIGATION OF THIS INCIDENT IS CURRENTLY BEING CONDUCTED.  A MECHANICAL FAILURE OF THE GEAR HANDLE WAS THE ROOT CAUSE FOR THE NOSE GEAR COLLAPSE AFTER TOUCHDOWN.  THE FAULTY LG CONTROL HANDLE WAS REPLACED & THE FAILED UNIT RETURNED FOR EVALUATION.  UNIT FAILED TEST.
